# SDR MASA200300480

- Difficulty date: December 7, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 13,205 hours, 10,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100865
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ORANGE SECTION OF FLOOR STRIP LIGHTS INOP.  MX REPLACED POWER SUPPLY.
